# SDR EISA98040

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 182528001375
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE WARNING WILL NOT TEST.  REPLACED CONNECTOR AND FIRE LOOP.  (M)
